# SDR C2XA07IA107

- Difficulty date: May 6, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 11,305 hours, 6,068 cycles
- Engine: Allsn AE3007A
- Engine time: 11,732 hours, 6,182 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23078837
- Part serial: BX161704
- Condition: Malfunctioned
- Part time: 1,864 hours, 1,178 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2326, THE CREW REPORTED THAT THE AIRCRAFT WOULD NOT COME OUT OF TAKEOFF MODE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE THE FADEC 2A, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
